# SDR ASAA2015012510419

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 29,630 hours, 9,071 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND "ECONOMIC" FAULT-UPPER EGT SECTORS READING HIGH NR 73-31372, NR 2 ENGINE.  FOUND ON T/C 78273000.  ACFT GROUNDED.  REPLACED NR 2 ENGINE FUEL NOZZLES IAW POWER PL-73 CMPT-07267-2, NOZZLES 1-6 AND 16-20.
